# SDR 97UAL900494

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 65B1112017
- Condition: Bent
- Location: 3l Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DOOR 3L WARNING LIGHT ON DURING TAXI.  *S/D*  RELATCHED AND CLOSED DOOR CHECKED OK.
